Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having pain, pressure in eye with zigzag lines in vision and headache. On medicine for high BP

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi my name is XXXXXX, I am 47 years old, I recently have had two days where suddenly I will get and onset of squiggly lines in my vision, once in both eyes, and the last time just my right eye, it lasted for approx 45 min , after the last one yesterday i have pain and pressure behind my right eye, i did get a mild headache after each but not as bad. I recently had been prescribed provera by my obgyn for crazy cycles, and it lisinopril for high blood pressure. I have been taking provers @ 10 mg daily for 10 days, and then bumpped up to 10mg 3x a day for the last 7 days. I can not get into see my doctor until Monday. My mother died from a brain anurisium at the age of 44, should I visit the ER? or is this just a migraine.
Posted Mon, 22 Apr 2013 in Vision and Eye Disorders
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

I agree with you that your recent symptoms are most likely suggestive of migraine with XXXXXXX Zigzag lines in front of one or both eyes may occur as a part of visual XXXXXXX in migraine, which is followed by headaches.

So, it is alright for you to wait until Monday for a consultation with your doctor.

I hope it helps. Please get back if you have any further queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor